Linear Thompson sampling revisited release_zhgaffhfibgprdp76hy525xc2a

by Marc Abeille, Alessandro Lazaric

Published in Electronic Journal of Statistics by Institute of Mathematical Statistics.

2017   Volume 11, p5165-5197

Archived Files and Locations

application/pdf  1.1 MB
file_5sr2ddglo5bofl4ejmn6ptivce
hal.inria.fr (repository)
web.archive.org (webarchive)
application/pdf  1.1 MB
file_zgr5uintcrdopoilhl727eu23m
hal.inria.fr (repository)
web.archive.org (webarchive)
application/pdf  796.9 kB
file_j3h67srcuvbdlc4aqywnpt573i
researchers.lille.inria.fr (web)
web.archive.org (webarchive)
application/pdf  1.8 MB
file_7w3ie65qazcpbihorknpjr3opa
proceedings.mlr.press (web)
web.archive.org (webarchive)
application/pdf  800.8 kB
file_57ubbkiybbcwfghuzb5rra5nsu
researchers.lille.inria.fr:80 (web)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2017
Language   en ?
Journal Metadata
Open Access Publication
In DOAJ
In ISSN ROAD
Not in Keepers Registry
ISSN-L:  1935-7524
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a3ddb61d-8504-4781-b452-fbbd5dfd2247
API URL: JSON